# SDR SWAA002584

- Difficulty date: December 8, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 2,358 hours, 1,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING INBD T/E FLAP HAS A CRACK .75 LONG, 20 OTBD OF FLAP, 6 UP FROM T/E. REPAIRED FLAP PER RA 1-757-0926
